About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 275205, 8 pages
http://dx.doi.org/10.1155/2013/275205
Research Article

-Based Pinning Synchronization of General Complex Dynamical Networks with Coupling Delays

Bowen Du1,2 and Dianfu Ma1,2

1The Institute of Advanced Computing Technology, Beihang University (BUAA), Beijing 100191, China
2State Key Laboratory of Software Development Environment, Beihang University (BUAA), Beijing 100191, China

Received 25 January 2013; Accepted 14 April 2013

Academic Editor: Jong Hae Kim

Copyright © 2013 Bowen Du and Dianfu Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the synchronization of complex dynamical networks with coupling delays and external disturbances by applying local feedback injections to a small fraction of nodes in the whole network. Based on control theory, some delay-independent and -dependent synchronization criteria with a prescribed disturbances attenuation index are derived for such controlled networks in terms of linear matrix inequalities (LMIs), which guarantee that by placing a small number of feedback controllers on some nodes, the whole network can be pinned to reach network synchronization. A simulation example is included to validate the theoretical results.